MAUDE Adverse Event Report: THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 109343
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tmini robot was returned for evaluation.The surgical procedure was completed robotically without any delay or patient harm.A review of the system log filed did not reveal any reported errors or anomalies.The physical trigger mechanism was inspected and found to be intact, with normal movement and spring return.The device was tested using the standard tmini calibration and functional test, and the device behavior observed in the field could not be replicated during in-house evaluation.The device functioned as intended during all in-house testing.No additional corrective action is planned at this time.Although the event resulted in no patient harm and device functioned as intended during in-house evaluation, the reported behavior - unintended chuck actuation during surgery - could potentially lead to a delay or difficulty in the procedure if it were to recur; therefore, think surgical is submitting this medical device report.
 
Event or Problem Description
During surgery, it seemed like the tmini robot trigger mechanism was stuck.The pin was spinning when the robot was in the proper position (the device is designed to only spin the chuck when the head is on plane) even when the surgeon was not depressing the trigger button.

Brand Name
TMINI MINIATURE ROBOTIC SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer (Section G)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer Contact
denise duchene
47201 lakeview blvd
fremont, CA 94538
8604815113
MDR Report Key22162757
Report Number3000719653-2025-00006
Device Sequence Number12633592
Product Code OLO
UDI-Device IdentifierM9461093430
UDI-PublicM9461093430
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K243285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number109343
Device Catalogue Number109343
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date06/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown